# SDR DALA2016031702049

- Difficulty date: February 23, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD GUIDE VANE AT RT WING OTBD FLAP, POSITION 5, BS XV2=297-327.  FIXED VANE AT RT OTBD FLAP WAS REPLACED IAW SRM 57-03D PAR 11 AND AIPC 27-50-04-01A.
